# SDR CALA2012032000207

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 50,755 hours, 10,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ROW 20 THRU 30 INOP.  T/S PER WDM 33-51-11.  REMOVED AND REPLACED FUSE F4 IN EMERGENCY PWR PACK M10699.  EMERGENCY LIGHTS OPS CK GOOD.
